# SDR FDEA202105071152

- Difficulty date: May 7, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 68,280 hours, 24,223 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB29187
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE COMPARTMENT STATION XOS 542 STIFFENER CRACKED. CRACKED STIFFENER REMOVED AS PER SRM 51-31-01 VOLUME II AND FABRICATED STIFFENER   AS PER DOUGLAS DRAWING ARB2918 REVISION G. INSTALLED FABRICATED STIFFENER AT LEFT   HAND WING LEADING EDGE COMAPARTMENT STATION XOS 542 AS PER SRM 51-33-01 VOLUME II.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
